# SDR DALA2017090206550

- Difficulty date: September 2, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANELS #221JF, 221KF, 221LF, 221DF, 221FF, 221CF, 221BF, 221AF, AND 223GF AT PAX CABIN. NRC 00433: FLOOR PANEL #221JF, 221KF, AND 221CF WERE REPLACED AND IDENTIFIED PER B-717 SRM 53-20-50-2R REP 3.  FLOOR PANEL #221DF, 221FF, 221AF, AND 221BF WERE REPLACED FERRULS AND NO DELAMINATION WAS FOUND PER B-717 SRM 53-20-50-2R REP 3. FLOOR PANELS #221LF AND 223GF WERE CLEANED PER PS 900-1-2-2 N 02 AND NO DELAMINATION WAS FOUND. (LP #0194884)
